Quick search
Go!

MYLLER CONFIGURATIONS AND VR─éNCEANU NONHOLONOMIC MANIFOLDS


RADU MIRON
Romanian Academy and "Al. I. Cuza" University of Ia┼či, Faculty of Mathematics, Bd. CAROL I, nr. 11, 700506, IA┼×I, Romania, radu.miron@uaic.ro

Issue:

SSRSMI, Number 1, Volume XXI

Section:

Volume 21, Number 1

Abstract:

One studies the relations between Myller Configurations

and Vr─ânceanu Nonholonomic Manifolds.

Keywords:

Myller configuration, Vr─ânceanu nonholonomic manifold, Levi-Civita parallelism.

Code [ID]:

SSRSMI201101V21S01A0012 [0003414]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of BacŃu